... feet due to severe toenail fungus. We just started 2 days ago. On the toes that have the worse fungus, his toe nails have turned a dark yellow color. Is this normal? He has no sting or any discomfort from the treatment
You should see a podiatrist for his feet. For one thing, you shouldnt use products like this on a diabetic. They need to be very careful with their feet. If he would happen to get any excoriation from the product, it could go bad very fast and he could lose the foot. Another, topicals usually dont do much for nail fungus. You usually need pills taken internally to kill fungus of the nails. Please stop using this product and consult a podiatrist. They specialize in diseases and problems of the foot and are experts in the care of diabetic feet!
I agree completely with Dzoobaby. Something else to consider is that the medication you have contains aspirin. This may conflict with another medication. Toe nail fungus is difficult to treat. Doctor must treat it. Nothing you put on it works if from the store. Waste of money.
Kept the feet dry at all times. wear clean socks as this can spread to other people. Use white cotton socks as the dyes in other socks can make this worse. It takes about a year to get rid of it. See the doctor soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jun 2010 • 1 answer
Updated 17 Jul 2010 • 1 answer
Updated 27 Oct 2010 • 2 answers
Updated 15 Oct 2012 • 1 answer
Updated 21 Jan 2014 • 1 answer